# SDR AALA202106179028

- Difficulty date: June 10, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 58,676 hours, 7,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS INOPERATIVE ON RH AISLE OF ROWS 26-40. REPLACED 3R DOOR BATTERY PACK M33401 IAW AMM 33-51-06, OPS CHECK GOOD.
